# SDR SCNA98072

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 39271631
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NUMBER ONE ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  LIGHT EXTINGUISHED FOLLOWING COM PROCEDURES AND AIRCRAFT DIVERTED TO ATL.  THE NUMBER ONE ENGINE PYLON INSPECTED FOR LEAKS WITH NONE FOUND.  BLEED VALVE AT 13TH STAGE FOUND CLOSED.  REMOVED AND REPLACED NUMBER ONE ENGINE 13TH STAGE MODULATING VALVE, OPERATIONAL AND LEAK CHECK GOOD IN ACCORDANCE WITH MAINTENANCE MANUAL 361242.
